# SDR AALA201801199002

- Difficulty date: January 12, 2018
- Submitted: January 21, 2018
- Operation: Air carrier
- Aircraft: N942NN
- Make and model: Boeing 737823
- Aircraft serial: 33492
- Aircraft time: 13,242 hours, 4,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS BROKEN AT FORWARD SERVICE DOOR. REPLACED THE LENS IAW AMM 33-51-14.
